Error bounds for 2-regular mappings with Lipschitzian derivatives and their applicationsстатья

Статья опубликована в высокорейтинговом журнале

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 18 июля 2013 г.

Работа с статьей

Прикрепленные файлы

Имя Описание Имя файла Размер Добавлен
1. Полный текст Orss_mp.pdf 141,6 КБ 14 ноября 2012 [izmaf]

[1] Izmailov A. F., Solodov M. V. Error bounds for 2-regular mappings with lipschitzian derivatives and their applications // Mathematical Programming. — 2001. — Vol. 89, no. 3. — P. 413–435. We obtain local estimates of the distance to a set defined by equality constraints under assumptions which are weaker than those previously used in the literature. Specifically, we assume that the constraints mapping has a Lipschitzian derivative, and satisfies a certain 2-regularity condition at the point under consideration. This setting directly subsumes the classical regular case and the twice differentiable 2-regular case, for which error bounds are known, but it is significantly richer than either of these two cases. When applied to a certain equation-based reformulation of the nonlinear complementarity problem, our results yield an error bound under an assumption more general than b-regularity. The latter appears to be the weakest assumption under which a local error bound for complementarity problems was previously available. We also discuss an application of our results to the convergence rate analysis of the exterior penalty method for solving irregular problems. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть